# SDR JGVR20180131003

- Difficulty date: January 31, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N651QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605251
- Aircraft time: 13,207 hours, 10,479 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 187
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED TWO AREAS OF CORROSION ON THE EXTERIOR FUSELAGE SKIN FWD OF THE CABIN DOOR AT BS 187, PERFORMED EDDY CURRENT CRACK AND ULTRASONIC THICKNESS INSPECTIONS, PREPPED AND TREATED IAW SRM 51-10-03, MM 51-10-00, AND 51-70-08.
